×

Module amenability of the second dual and module topological center of semigroup algebras. (English) Zbl 1200.43001

The authors continue their work on module amenability and module Arens regularity (see M. Amini [Semigroup Forum 69, 243–254 (2004; Zbl 1059.43001); Corrigendum ibid. 72, 493 (2006)] and R. Rezavand, M. Amini, M. H. Sattari and D. E. Bagha [Semigroup Forum 77, 300–305 (2008; Zbl 1161.46026); Corrigendum ibid. 79, 214–215 (2009)]). They now define the module topological center, consider the module amenability of second duals, and study the second dual of \(\ell^1(S)\) when \(S\) is an inverse semigroup with an upwardly directed set of idempotents.

MSC:

43A07 Means on groups, semigroups, etc.; amenable groups
46H25 Normed modules and Banach modules, topological modules (if not placed in 13-XX or 16-XX)
20M25 Semigroup rings, multiplicative semigroups of rings
20M18 Inverse semigroups
PDF BibTeX XML Cite
Full Text: DOI arXiv

References:

[1] Amini, M.: Module amenability for semigroup algebras. Semigroup Forum 69, 243–254 (2004) · Zbl 1059.43001
[2] Amini, M.: Corrigendum, Module amenability for semigroup algebras. Semigroup Forum 72, 493 (2006) · Zbl 1059.43001
[3] Amini, M., Ebrahimi Bagha, D.: Weak module amenability for semigroup algebras. Semigroup Forum 71, 18–26 (2005) · Zbl 1086.43001
[4] Bonsall, F.F., Duncan, J.: Complete Normed Algebra. Springer, Berlin (1973) · Zbl 0271.46039
[5] Dales, H.G.: Banach Algebra and Automatic Continuity. Oxford University Press, Oxford (2000) · Zbl 0981.46043
[6] Duncan, J., Namioka, I.: Amenability of inverse semigroups and their semigroup algebras. Proc. R. Soc. Edinb. A 80, 309–321 (1988) · Zbl 0393.22004
[7] Filali, M., Salmi, P.: Topological centres of weighted convolution algebras. Bull. Can. Math. Soc. doi: 10.4153/CMB-2010-016-x · Zbl 1125.43002
[8] Ghahramani, F., Loy, R.J., Willis, G.A.: Amenability and weak amenability of second conjugate Banach algebras. Proc. Am. Math. Soc. 124, 1489–1497 (1996) · Zbl 0851.46035
[9] Gourdeau, F.: Amenablility and the second dual of a Banach algebras. Stud. Math. 125(1), 75–80 (1997) · Zbl 0907.46040
[10] Lashkaizaheh Bami, M.: The topological centers of LUC(S)* and M a (S)** of certain foundation semigroup. Glasg. Math. J. 42, 335–343 (2000) · Zbl 0973.43005
[11] Lau, A.T.-M.: Continuity of Arens multiplication on the dual space of bounded uniformly continuous functions on locally compact groups and topological semigroups. Math. Proc. Camb. Philos. Soc. 99, 273–283 (1986) · Zbl 0591.43003
[12] Lau, A.T.-M., Losert, V.: On the second conjugate algebra of L 1(G) of a locally compact group. J. Lond. Math. Soc. 37, 464–470 (1988) · Zbl 0608.43002
[13] Lau, A.T., Ulger, A.: Topological centers of certain dual algebras. Trans. Am. Math. Soc. (3) 348, 1191–1212 (1996) · Zbl 0859.43001
[14] Rezavand, R., Amini, M., Sattari, M.H., Ebrahimi Bagha, D.: Module Arens regularity for semigroup algebras. Semigroup Forum 77, 300–305 (2008) · Zbl 1161.46026
[15] Rezavand, R., Amini, M., Sattari, M.H., Ebrahimi Bagha, D.: Corrigendum, Module Arens regularity for semigroup algebras. Semigroup Forum 79, 214–215 (2009) · Zbl 1161.46026
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.